# SDR C8GA20090013

- Difficulty date: February 5, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE BOTTOM OF FRAME AND SHEAR TIE AT STR 27L TO 27R HAS CORROSION BS 990.  CORROSION WAS DETERMINED TO BE OUT OF LIMITS.  DAMAGED SHEAR TIE WAS REMOVED AND FABRICATED NEW FROM 7075-0, .071 DIM 4 BY 4.  HEAT TREATED TO T6.  INSTALLED NEW REPAIR PARTS IAW B 727 SRM 51-30-2,53-10-4.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
